IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2013 Volume 22 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2526

Title: Time to Extinction in Branching Processes and its Application in Epidemiology
Authors: Slavtchova-Bojkova, M.
Keywords: age-dependent branching process
extinction time
epidemiological modeling
vaccination level
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 22, No 1, (2013), 169p-194p
Abstract: The contemporary state of the theory of branching processes implies their application to any abstract population where individuals produce a set of new individuals. In this survey paper some recent developments in the study of time to extinction of continuous-time branching processes (BP) motivated by their applications in epidemiological modeling will be presented. The developed methodology and results are concerning Bellman−Harris (age-dependent) BP and more general Sevast'yanov's BP, as well.
Description: 2010 Mathematics Subject Classification: Primary 60J80; Secondary 92D30.
URI: http://hdl.handle.net/10525/2526
ISSN: 0204-9805
Appears in Collections:2013 Volume 22

Files in This Item:

File Description SizeFormat
Pliska-22-2013-169-194.pdf595.56 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback